# SDR CALA2025062605932

- Difficulty date: June 23, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N69810
- Make and model: Boeing 737924ER
- Aircraft serial: 42744
- Aircraft time: 36,618 hours, 13,399 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX857803
- Condition: Faulted
- Location: Hyd System
- Part time: 5,557 hours, 2,175 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CLIMB ENG2 HYD LOW PRESSURE LGT ILLUMINATED QRH COMPLIED  WIT H AIRCRAFT DIVERTED TO ELP. REMOVED AND REPLACED #2 ENG HYD DRIVEN PUMP COMPLETED STEPS A THRU H REF AMM 29-11-11.  COMPLIED WITH REMAINING STEPS FOR #2 ENG EDP INSTALLATION REF AMM 29-11-11. OPS AND LEAK CHECK NORMAL
